Sorry for late reply and inconvenience.
Thanks for the follow-up.
I understand your concern.
As per your description, 100 mg of Toprol XL is not overdose.
The mean half life of toprol XL is 3-7 hours, so the peak of the effects would be within 2 hours. In general, once past two hours, if no symptoms have occurred, you can consider yourself safe.
Symptoms would include tiredness, dizziness, uneven heartbeats, shortness of breath, So you should observe for these symptoms.
And eat small snacks and take Gatorade,hot coffee.
Gradually change your position from sitting to standing.
However, I can reassure you that there is in fact very little likelihood of any problems occurring.
If possible monitor your blood pressure.
And you can miss it's dose in morning and resume your normal dose next night.
You should maintain a good hydration.
Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating by clicking 5 stars above the chat box so I can get credit for helping you today
we only get after positive feedback.
Avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.